Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Missed depo provera, have excessive sleepiness, flutters in stomach, heavy white discharge, no itching, under severe stress. Pregnancy?

Hi, I m 28 years old and I m experiencing some symptoms I normally get when I m pregnant. I started the depo provera on May 17, 2012 and I was told to get my 2nd shot sometime in August. I didn t get the 2nd shot because I couldn t deal with the side effects it was overwhelming. My first normal period was on May 14, 2012 and it went off on May, 19th. It started again on June 5th and it stayed on til July 8th (most of it was spotting). The spotting returned again on August 4th through August 10th. Then I received my period on August 11th through August 16th. I spotted again from Aug. 17th - 18th. Everything seemed to slow down so I didn t go to the doctors. A week later on August 26th my period began (which seemed to be very normal) it went off on August 31st. Every thing is fine except for the fact that I m always sleepy even after I wake up. I ve been feeling flutters in my stomach everyday, and I just started having lots of discharge . It s white, creamy, thick and sticky. No odor and I m not itching or burning. My husband & I do have unprotected sex but not often. I know it only takes one time but I really feel like this isn t pregnancy & I am under A LOT of stress I have a full house and a ton of responsibilities with NO free time. I was just wondering, if I m not pregnant than what could it be???
Asked On : Fri, 21 Sep 2012
Answers:  0 Views:  128 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor